Alert archive / Utah / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 15, NWS Salt Lake City, UT

July 7, 2013Box Elder County, Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Jul 7, 2013, 4:45 PM MDT for Box Elder County, Utah. It was in force for 90 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2013, 4:45 PM MDT (22:45 UTC)
Expired
Jul 7, 2013, 6:15 PM MDT
In force
90 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon

County Box Elder County, UT

The radar

The Salt Lake City radar (KMTX), 36 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 5:15 PM MDTTSTM WND GST 5815 Wnw Promontory, UTLOCOMOTIVE SPRINGS SENSOR...LMS.
Jul 7, 5:20 PM MDTTSTM WND GST 6015 Wnw Promontory, UTLOCOMOTIVE SPRINGS SENSOR...LMS.
Jul 7, 5:35 PM MDTTSTM WND GST 617 Se Snowville, UTCHAULK HILL SENSOR...UTCKH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 10.8 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2013-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 39 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2013-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
39 J/kg
Mixed-layer CIN
-436 J/kg
Mixed-layer LCL
2525 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

511 
WUUS55 KSLC 072245
SVRSLC
UTC003-080015-
/O.NEW.KSLC.SV.W.0015.130707T2245Z-130708T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
445 PM MDT SUN JUL 7 2013

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BOX ELDER COUNTY IN UTAH

* UNTIL 615 PM MDT

* AT 434 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 14 MILES SOUTHWEST OF
  LOCOMOTIVE SPRINGS TO 35 MILES SOUTH OF PROMONTORY TO 52 MILES
  SOUTH OF PROMONTORY TO 78 MILES SOUTHWEST OF PROMONTORY...MOVING
  NORTHEAST AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  LOCOMOTIVE SPRINGS... PROMONTORY... GOLDEN SPIKE HISTORIC SITE...
  HOWELL... PENROSE... THATCHER... BOTHWELL... WILLARD... CORINNE...
  PERRY... BEAR RIVER... BRIGHAM CITY... TREMONTON... HONEYVILLE AND
  GARLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 
MPH. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.

WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

&&

LAT...LON 4180 11201 4173 11205 4157 11201 4153 11191
      4143 11187 4143 11196 4134 11202 4134 11223
      4108 11249 4119 11244 4160 11285 4160 11324
      4200 11326 4201 11217
TIME...MOT...LOC 2245Z 241DEG 33KT 4163 11301 4120 11270
          4093 11269 4065 11307

$$

ROGOWSKI
3 follow-up statements
228 
WWUS55 KSLC 072327
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
527 PM MDT SUN JUL 7 2013

UTC003-080015-
/O.CON.KSLC.SV.W.0015.000000T0000Z-130708T0015Z/
BOX ELDER UT-
527 PM MDT SUN JUL 7 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR EASTERN BOX ELDER COUNTY...

AT 515 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF LOCOMOTIVE SPRINGS TO 11 MILES
NORTHWEST OF PROMONTORY TO 18 MILES WEST OF WILLARD TO 21 MILES
SOUTHWEST OF WILLARD...MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  HOWELL... PENROSE... THATCHER... BOTHWELL... CORINNE... WILLARD...
  PERRY... SNOWVILLE... BEAR RIVER... BRIGHAM CITY... TREMONTON...
  HONEYVILLE... GARLAND... ELWOOD AND DEWEYVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR THE GREAT SALT LAKE...GET OUT OF THE WATER AND MOVE 
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU 
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER 
NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!

INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

&&

LAT...LON 4180 11201 4160 11203 4152 11191 4143 11187
      4143 11196 4134 11202 4134 11223 4108 11249
      4119 11244 4152 11276 4160 11285 4161 11308
      4200 11326 4201 11217
TIME...MOT...LOC 2326Z 239DEG 37KT 4184 11290 4181 11256
          4139 11225 4128 11223

$$

ROGOWSKI
347 
WWUS55 KSLC 072349
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
549 PM MDT SUN JUL 7 2013

UTC003-080015-
/O.CON.KSLC.SV.W.0015.000000T0000Z-130708T0015Z/
BOX ELDER UT-
549 PM MDT SUN JUL 7 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR EASTERN BOX ELDER COUNTY...

AT 540 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM 8 MILES NORTHEAST OF LOCOMOTIVE SPRINGS TO HOWELL TO 8
MILES SOUTHWEST OF WILLARD...MOVING EAST AT 25 MPH. WIND GUSTS OF 58 
MPH WERE MEASURED AT 515 PM AT LOCOMOTIVE SPRINGS.

* LOCATIONS IN THE WARNING INCLUDE...
  PENROSE... THATCHER... SNOWVILLE... WILLARD... BOTHWELL...
  CORINNE... PERRY... BEAR RIVER... BRIGHAM CITY... TREMONTON...
  GARLAND... HONEYVILLE... ELWOOD... DEWEYVILLE AND MANTUA RESERVOIR

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR THE GREAT SALT LAKE...GET OUT OF THE WATER AND MOVE 
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU 
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER 
NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!

&&

LAT...LON 4180 11201 4160 11203 4152 11191 4143 11187
      4143 11196 4134 11204 4134 11223 4108 11249
      4134 11245 4153 11252 4168 11265 4171 11294
      4199 11308 4201 11217
TIME...MOT...LOC 2348Z 259DEG 22KT 4182 11277 4179 11243
          4137 11212

$$

ROGOWSKI
310 
WWUS55 KSLC 080012
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
612 PM MDT SUN JUL 7 2013

UTC003-080022-
/O.EXP.KSLC.SV.W.0015.000000T0000Z-130708T0015Z/
BOX ELDER UT-
612 PM MDT SUN JUL 7 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BOX ELDER COUNTY WILL
EXPIRE AT 615 PM MDT...

THE STORMS HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN ALLOWED TO EXPIRE.

LAT...LON 4180 11201 4160 11203 4152 11191 4143 11187
      4143 11196 4134 11204 4134 11223 4108 11249
      4134 11245 4153 11252 4168 11265 4171 11294
      4199 11308 4201 11217
TIME...MOT...LOC 0012Z 259DEG 22KT 4185 11258 4182 11224
          4140 11193

$$

ROGOWSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 4:08 PM MDT, 37 minutes earlier.

Area forecast discussion, Jul 7, 4:08 PM MDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
408 PM MDT SUN JUL 7 2013

.SYNOPSIS...THE RIDGE OF HIGH PRESSURE OVER THE DESERT SOUTHWEST
WILL REMAIN SOUTH AND EAST OF UTAH THROUGH TODAY...WITH A MOIST
AND SOMEWHAT UNSTABLE AIRMASS REMAINING OVER THE EASTERN GREAT
BASIN. THE AIRMASS WILL THEN GRADUALLY DRY THROUGH MIDWEEK BEFORE
MOISTURE SPREADS BACK INTO THE AREA FOR THE LATTER PART OF THE WEEK.

&&

.DISCUSSION...SCATTERED SHOWERS AND THUNDERSTORMS HAVE ONCE AGAIN
FORMED ACROSS UTAH AND SOUTHWEST WYOMING TODAY...AS THE MOIST
AIRMASS REMAINS IN PLACE OVER THE REGION. THESE STORMS HAVE
PRODUCED SEVERE WIND GUSTS IN NORTHWEST UTAH AND FLASH FLOODING IN
SOUTHERN UTAH...WITH THE POTENTIAL FOR MORE HAZARDOUS WEATHER
THROUGH THE EVENING HOURS.

THE AIRMASS LOOKS TO DRY A BIT THROUGH THE BEGINNING OF THE
WEEK...AS A WEAK RIDGE BUILDS OVER THE INTERMOUNTAIN WEST AND
DRIER AIR MOVES INTO THE MID LEVELS IN THE LIGHT WESTERLY FLOW.
NONETHELESS...ISOLATED THUNDERSTORMS WILL STILL BE
POSSIBLE...PARTICULARLY OVER THE HIGHER TERRAIN.

MOISTURE LOOKS TO RETURN FROM THE SOUTH STARTING LATE WEDNESDAY
INTO THURSDAY...AS THE HIGH SHIFTS TO THE EAST OF UTAH...PROVIDING
STEADY SOUTHERLY FLOW OVER THE DESERT SOUTHWEST. THE GFS HAS BEEN
CONSISTENTLY A LITTLE FASTER WITH THIS MOISTURE THAN THE EC...WITH
MOISTER AIR MOVING INTO THE AREA AS EARLY AS WEDNESDAY MORNING.
FOR NOW...FORECAST IS A COMPROMISE BETWEEN THESE TWO SOLUTIONS.

THE 12Z ECMWF MOVED TOWARD THE GFS...PROVIDING A LITTLE MORE
CONFIDENCE IN THE EXTENDED FORECAST. PREVIOUSLY THE EC HAD DRIED
THE AIRMASS AGAIN STARTING FRIDAY...AS A TROUGH INTRUDED INTO THE
GREAT BASIN FROM THE WEST. NOW...BOTH MODELS KEEP THE MOISTURE IN
PLACE INTO THE WEEKEND. AS SUCH...HAVE INCREASED POPS THROUGH THE
EXTENDED...AS CURRENT INDICATIONS ARE THAT ANOTHER WET WEEKEND
COULD BE ON TAP.

&&

.AVIATION...THUNDERSTORMS WILL CONTINUE TO BE THE MAJOR ISSUE AT
THE SLC TERMINAL THROUGH THE AFTERNOON AND EVENING. THERE IS A 70
PERCENT CHANCE THAT GUSTY AND VARIABLE WINDS WILL IMPACT THE
TERMINAL BETWEEN 22Z AND 04Z. THE STRONGEST OF THESE STORMS MAY
ALSO PRODUCE HEAVY RAIN AND CEILINGS BELOW 7000FT.

&&

.FIRE WEATHER...CONTINUED MOIST AND UNSTABLE OVER THE FIRE DISTRICT
TODAY. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO THREATEN THROUGH
THE EVENING...WITH WETTING RAIN AND FREQUENT LIGHTNING POSSIBLE WITH
ANY CELLS THAT DEVELOP. A GRADUAL DRYING TREND WILL BEGIN TOMORROW
AS HIGH PRESSURE STRENGTHENS...DECREASING THE THREAT OF SHOWERS AND
THUNDERSTORMS. SOUTHWEST FLOW IS EXPECTED TO INCREASE BEGINNING
THURSDAY...DRAWING MOISTURE BACK INTO THE REGION. INCREASING
SOUTHERLY FLOW MAY RESULT IN ISOLATED CRITICAL FIRE WEATHER
CONDITIONS ON THURSDAY BEFORE THE MOISTURE BECOMES FULLY
REESTABLISHED. MOISTURE IS EXPECTED TO STICK AROUND THROUGH THE
UPCOMING WEEKEND ONCE IT RETURNS.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...NONE.
WY...NONE.
&&

SCHOENING/TRAPHAGAN

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Jul 7, 5:36 AM MDT, 11 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
536 AM MDT SUN JUL 7 2013

UTZ001>016-019>021-517-518-WYZ021-081230-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
536 AM MDT SUN JUL 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP
TODAY. GUSTY OUTFLOW WINDS...HAIL AND LOCALLY HEAVY RAIN CAN BE
EXPECTED WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A GRADUAL DRYING TREND WILL TAKE PLACE MONDAY THROUGH MIDWEEK.
ALTHOUGH THUNDERSTORMS WILL STILL BE POSSIBLE...THE COVERAGE AND
INTENSITY OF STORMS WILL DECREASE.

TEMPERATURES WILL WARM AS THE WEEK UNFOLDS...WITH TRIPLE DIGIT
READINGS POSSIBLY ACROSS NORTHERN UTAH VALLEY LOCATIONS BY
WEDNESDAY OR THURSDAY...WITH READINGS CLOSE TO 110 DEGREES IN DIXIE.

CRITICAL FIRE WEATHER CONDITIONS MAY DEVELOP BY THURSDAY AS STRONGER
SOUTHWEST FLOW DEVELOPS AND RELATIVE HUMIDITIES REMAIN LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

In the hours before

Local storm report, Jul 7, 2:36 PM MDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
236 PM MDT SUN JUL 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     FLASH FLOOD      3 WNW CAPITOL REEF NP   38.29N 111.26W
07/07/2013                   WAYNE              UT   PARK/FOREST SRVC

            RANGERS AT CAPITOL REEF NATIONAL PARK REPORT FLASH
            FLOODING ON SULPHUR CREEK. THE FLOOD REACHED THE VISITORS
            CENTER AT 225 PM MDT.

&&

ES
Special weather statement, Jul 7, 3:47 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
347 PM MDT SUN JUL 7 2013

UTZ005-072315-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-
347 PM MDT SUN JUL 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BOX ELDER AND CENTRAL
TOOELE COUNTIES UNTIL 515 PM MDT...

AT 344 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 27 MILES NORTHEAST
OF MONTELLO TO 21 MILES NORTH OF KNOLLS TO 22 MILES NORTH OF FISH
SPRINGS WILDLIFE REFUGE TO 9 MILES WEST OF FISH SPRINGS WILDLIFE
REFUGE...AND MOVING EAST AT 20 MPH.

WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THESE STORMS ALONG WITH
LIGHTNING AND A BRIEF HEAVY RAINFALL.

* LOCATIONS IMPACTED INCLUDE...
   INTERSTATE 80...
   CLIVE...
   DELLE...
   DUGWAY...
   LAKESIDE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

LAT...LON 4157 11394 4162 11284 4120 11243 4107 11250
      4077 11231 4075 11265 4046 11253 4048 11232
      4041 11231 4046 11234 4044 11250 4035 11255
      4020 11249 4007 11255 4002 11248 3991 11257
      3991 11363 4017 11339 4102 11339
TIME...MOT...LOC 2146Z 266DEG 17KT 4149 11376 4102 11327
          4017 11326 3988 11352

ROGOWSKI
Local storm report, Jul 7, 4:13 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
413 PM MDT SUN JUL 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND GST     10 W KNOLLS             40.73N 113.47W
07/07/2013  M58.00 MPH       TOOELE             UT   MESONET

            INTERSTATE 80 SENSOR IN THE DUGWAY MESONET...DPG17.

0335 PM     TSTM WND GST     11 W KNOLLS             40.73N 113.50W
07/07/2013  M66.00 MPH       TOOELE             UT   MESONET

            INTERSTATE 80 AT MILE POST 29 SENSOR...UT33.

&&

ES
Local storm report, Jul 7, 4:25 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
425 PM MDT SUN JUL 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND GST     15 NNE KNOLLS           40.91N 113.15W
07/07/2013  M65 MPH          TOOELE             UT   MESONET

            DIDDLE KNOLL SENSOR IN THE DUGWAY MESONET...DPG27.

&&

ES
Special weather statement, Jul 7, 4:37 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
437 PM MDT SUN JUL 7 2013

UTZ020-518-072315-
SOUTH CENTRAL UTAH UT-SOUTHERN UTAH MOUNTAINS UT-
437 PM MDT SUN JUL 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GARFIELD COUNTY UNTIL 515
PM MDT...

AT 430 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM JUST WEST OF BOULDER...OR 11 MILES NORTHEAST OF
ESCALANTE...MOVING EAST AT 20 MPH.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM...ALONG WITH VERY HEAVY RAIN.

THIS STORM WILL CROSS HIGHWAY 12 AND IMPACT THE COMMUNITY OF
BOULDER.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3806 11122 3784 11109 3780 11158 3798 11160
TIME...MOT...LOC 2236Z 265DEG 16KT 3790 11147

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 6:23 PM MDTSpecial Weather StatementSLCTooele37 min
Jul 6, 6:26 PM MDTAreal Flood AdvisorySLCDavis2 hr
Jul 6, 7:01 PM MDTSpecial Weather StatementSLCBox Elder, Tooele74 min
Jul 6, 7:53 PM MDTSpecial Weather StatementSLCDavis, Salt Lake82 min
Jul 7, 1:24 PM MDTFlash Flood WarningSLCWayne111 min
Jul 7, 2:11 PM MDTSevere Thunderstorm WarningSLCEmery49 min
Jul 7, 2:42 PM MDTSevere Thunderstorm WarningSLCCarbon, Emery63 min
Jul 7, 3:29 PM MDTAreal Flood AdvisorySLCDavis2 hr
Jul 7, 3:47 PM MDTSpecial Weather StatementSLCTooele88 min
Jul 7, 3:56 PM MDTSevere Thunderstorm WarningSLCBox Elder, Tooele94 min
Jul 7, 4:37 PM MDTSpecial Weather StatementSLCGarfield38 min
Jul 7, 5:15 PM MDTSpecial Weather StatementSLCDavis, Salt Lake90 min
Jul 7, 5:40 PM MDTFlash Flood WarningSLCGarfield, Wayne3 hr
Jul 7, 5:50 PM MDTSpecial Weather StatementSLCWashington40 min

Nearby

Severe Thunderstorm Warnings in Utah, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.